×

zbMATH — the first resource for mathematics

Found 591 Documents (Results 1–100)

100
MathJax
Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 127-148 (2021).
MSC:  35L15 35B45 35B65
PDF BibTeX XML Cite
Full Text: DOI
Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 361-368 (2020).
MSC:  35F25 35Q49
PDF BibTeX XML Cite
Russ. Math. 62, No. 10, 26-29 (2018); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2018, No. 10, 29-33 (2018).
MSC:  45E05 53A04
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software